MAUDE Adverse Event Report: TYRX, INC. AIGIS-R LARGE; MESH, SURGICAL, POLYMERIC

TYRX, INC. AIGIS-R LARGE; MESH, SURGICAL, POLYMERIC
Model Number CMRM6133
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Purulent Discharge (1812); Unspecified Infection (1930)
Date of Event 06/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 694965, lead, 559453, lead, implanted: (b)(6) 2005.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the patient thought a stitch might be "poking out of the outer left side of the incision and there was redness and clear/white drainage." the pocket area was found to be red and there was purulent drainage.It was determined the patient developed an infection/acute cellulitis and was treated with antibiotics.Approximately eight days later the patient was seen in clinic and there were no signs or symptoms of infection.The device remains in use.The patient is a participant in the (b)(6) study.No further patient complications have been reported as a result of this event.

Brand Name
AIGIS-R LARGE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TYRX, INC.
1 deer park dr.
suites g, e
monmouth jct NJ 08852
MDR Report Key6783451
Report Number3005619263-2017-00044
Device Sequence Number11193438
Product Code FTL
UDI-Device Identifier00643169468795
UDI-Public00643169468795
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2017
Device Model NumberCMRM6133
Device Catalogue NumberCMRM6133
Device Lot Number17D04057
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDBC3D1 ICD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight90